# SDR FDEA201109063712

- Difficulty date: September 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146N852251
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO NR 2 DOOR CUT-OUT AFTER REMOVAL OF RT TRANSITION PANEL FOUND   CORRODED ON LWR CHORD UPPER SURFACE, BS 1375-1445.
